# SDR SWIA201125821

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 19,585 hours, 16,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT IS OUT.  (FLT 6631)  RELAMPED EMERGENCY LIGHT.
.
